Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Amenable subsemigroups of a locally compact group


Author: Joe W. Jenkins
Journal: Proc. Amer. Math. Soc. 25 (1970), 766-770
MSC: Primary 22.05; Secondary 22.20
MathSciNet review: 0263967
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be an amenable locally compact group and $ S$ an open subsemigroup of $ G$. It is shown that $ S$ is amenable if, and only if, the right ideals of $ S$ have the finite intersection property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05, 22.20

Retrieve articles in all journals with MSC: 22.05, 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0263967-1
Keywords: Amenable semigroup, left uniformly continuous functions, Arens product, left invariant means, semigroup kernel
Article copyright: © Copyright 1970 American Mathematical Society